| Model Number |
H7493941816400 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the mid right coronary artery.A 4.00 x 16mm synergy xd drug-eluting stent was advanced for treatment but failed to cross the lesion.After removal, it was found that the stent was flared in the middle.There were no patient complications reported.